# SDR USAA920081393

- Difficulty date: July 19, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 25,104 hours, 9,123 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 01030453
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1418 LAX-PHL- DIVERSION - EN ROUTE FROM LAX TO PHL, CREW REPORTED SMOKE IN THE CABIN AND COULD NOT DETERMINE THE SOURCE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PIT.  AFTER LANDING, THE CAPTAIN STATED THERE WAS A SULPHUR SMELL THAT BECAME MORE PRONOUNCED ON APPROACH INTO PIT.    MAINTENANCE REMOVED AND REPLACED THE LT RECIRCULATION FAN.  OPERATIONAL CHECK GOOD.
